# SDR DALA2024032003517

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 10,639 hours, 4,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 UPPER FWD SURFACE IN TWO LOCATIONS HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B.   REPAIRED RH SLAT TRACK NBR 4 UPPER FWD SURFACE IAW ER/A 607345- 14AD REV B AND PRI 607345-14AD REV 0 MATCHED. (LP# 0251228)
